Couldn't find what you looking for?

TRY OUR SEARCH!

Hi guys, I have been taking duromine 40mg for almost 2 months now. I was 75kg and now 65kg I eat really clean and try to work out 4-5 times a week. Major side effect for me- mood swings! My fiancé almost broke it off with me as I wouldn't get off duromine. We have been arguing a lot! I will be happy all day but it seems when it gets to the evenings I snap very easily, have low temper and feel agitated. Worst part is after I crack I forget about what has just happened and just move on. It's like as if I don't know what I'm doing at the time! Has this happened to anyone? Please share! Really appreciate it guys :)

Loading...

Hi Theresa

I've been on duromine a week will a start weight the same as yours. I've lost 2kg. Last night noticed a big mood shift and I've bitten my nails right down which was really strange for me. I thought it was PMS but today my feelings of agitation and anger are out of character and off the wall. I am overreacting to the littlest things.

I have 3 kids and my relationships are more important that my weight will ever be.

I have similar sensitivities to oral contraceptives.

For now I'll stay cuddly and sane.

Hope you are going ok :)

Tam

 

Reply

Loading...


yes crazy mood swings!!!! been dealing with all other side effects but the mood swings, horrible feeling.
Reply

Loading...